# SDR 2007FA0000538

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Aircraft: N905CW
- Make and model: Cessna 550
- Aircraft serial: 5500072
- Engine: Pwa JT15D4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 151
- Part time: 9,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT WEB CRACKED AND BROKEN, FUSELAGE STATION 151.  FOUND CRACK DURING PHASE INSPECTION.   UNABLE TO FIND PN IN MFG PARTS CATALOG.  (K)
